Positive Solutions and Iterative Approximations for a Nonlinear Two-Dimensional Difference System with Multiple Delays

Kwun, Young Chel, Kang, Shin Min, Liu, Zeqing . Abstract and Applied Analysis 2012. 2012 (240378) :-

Locate this article in:

Bibtex

@article{CIS-314542,
  Author = {Kwun, Young Chel and Kang, Shin Min and Liu, Zeqing},
  Title = {Positive Solutions and Iterative Approximations for a Nonlinear Two-Dimensional Difference System with Multiple Delays},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {240378},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles